MAUDE Adverse Event Report: BOUND TREE MEDICAL, LLC CURAPLEX; ADULT 7FT ETCO2 GAS SAMPLING LINE WITH ET-TUBE ADAPTER

BOUND TREE MEDICAL, LLC CURAPLEX; ADULT 7FT ETCO2 GAS SAMPLING LINE WITH ET-TUBE ADAPTER
Model Number 5107ET
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 28 mar 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced six different incidences, which were associated with separate units, involving six different patients.This is the fourth of six reports.Refer to 1314417-2025-00017 for the first report.Refer to 1314417-2025-00018 for the second report.Refer to 1314417-2025-00019 for the third report.Refer to 1314417-2025-00021 for the fifth report.Refer to 1314417-2025-00022 for the sixth report.It was reported, when the zoll monitor was applied to the non- intubated patient no data displayed (no reading and/ or respiratory rate), which lead to a delay and difficulty in gathering vital signs to assess breathing.The capno lines were changed; there was no reported injury.
 
Additional Manufacturer Narrative
Correction: g1.Additional information: d4; h6.Video evidence provided by the reporter was reviewed and confirmed the event as reported.The root cause was determined to be user error.The device history record for lot 240100249 was reviewed and the product was produced according to product specifications.All information reasonably known as of 22 may 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
CURAPLEX
Common Device Name
ADULT 7FT ETCO2 GAS SAMPLING LINE WITH ET-TUBE ADAPTER
Manufacturer (Section D)
BOUND TREE MEDICAL, LLC
5000 tuttle crossing inc.
dublin OH 43016
Manufacturer (Section G)
SUNMED AP, LTD.
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, ch 51917 0
CH   519170
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key21720233
Report Number1314417-2025-00020
Device Sequence Number19815600
Product Code CCK
UDI-Device Identifier00810071631863
UDI-Public(01)00810071631863(10)240100249(17)290102(11)240102
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5107ET
Device Catalogue Number301-5107ET
Device Lot Number240100249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown